Loading Events

« All Events

  • This event has passed.

30th South Carolina 400 CP Memorial

November 18 @ 8:00 am - November 19 @ 5:00 pm

$30.00

Thursday 17th  November 18th ($100/car)
10:00am                                Pit Gate Sign-In
11:00am – 2:00pm              Pit Gates Open / Park Trailers
2:00pm – 5:00pm                 Rotating Practice for Limited Late Models and Late Model Stock Cars
2:00pm – 2:40pm                Late Model Stock Car Practice
2:45pm – 3:25pm                 Limited Late Model Practice
3:30pm – 4:10pm                  Late Model Stock Car Practice
4:15pm – 5:00pm                 Limited Late Model Practice   
5:00pm –6:00pm                 Pit Gates Open / Park Trailers
Note: No Tire Sells, Will Sell Fuel and Transponders

Friday November 18th SC 250 presented by Tumbelston Cleaning Services
9:00am                                 Pit Gate Sign-In/Park Trailers
9:30am                                  Team Representative Meeting for daily activities
10:00am –2:00pm               Late Model Stock Car Practice (5 Minute Break Every 30 Minutes to Clear the Gate)
10:00am – 5:00pm             All Teams: Late Model Stock Car inspection for Tread Width, Wheel Base. Carburetors inspection optional. Mount/Scan 4 purchased tires and 4 brought tires for Saturdays practice.                                                
2:05pm – 2:25pm                 Limited Late Model Practice
2:30pm – 2:40pm                 Mini Stock Practice
2:45pm – 2:55pm                     Street Stock Practice
3:00pm – 3:20pm Limited Late Model Practice
3:20pm                           Release Limited Late Model qualifying tires to each pit area
3:25pm – 3:35pm                 Mini Stock Practice (Fastest Lap will be your Qualifying position). Top 5 to the scales
3:40am – 3:50pm                 Street Stock Practice (Fastest Lap will be your Qualifying position). Top 5 to the scales                                                                    4:00pm – 4:25pm                Drivers Meeting Limited Late Model,  Street Stock, Mini Stock
4:35pm – 5:00pm                                EURO Qualifying Limited Late Model Groups of 4 for 3 laps. Top 5 to the scales
5:15pm – 5:25pm                 Pre-Race
5:30pm – 6:00pm                 Mini Stock 50 Lap Race or 30 Minute Time Limit
6:00pm – 6:30pm                 Street Stock 50 Lap Race or 30 Minute Time Limit
6:30pm                                   Limited Late Model 100 Lap Race or 1 Hour Time Limit

**Approximately 7:30pm Block Party and Late Model Stock Car “Drivers” Draw for Qualifying Order **     

Saturday November 19th
8:00am                                 Pit Gate Sign-In/Park Trailers
8:30am                                  Drivers Meeting Late Model Stock Car, Super Truck, Legends, Bandolero
9:00am – 9:40am                 Late Model Stock Car Practice
9:00am – 2:30pm                All Teams: Late Model Stock Car re-check items from Fridays inspection as needed.                                                                                                 Mount/Scan purchased tires for qualifying.                                                                                9:45am – 9:55pm                 Bandolero Practice
10:00am – 10:10am             Legend Practice
10:15am – 10:45am                     Super Truck Practice
10:50am – 11:30am Late Model Stock Car Practice
11:35am – 11:45pm            Bandolero Practice
11:50am – 12:00pm             Legend Practice
12:05pm – 12:35am                     Super Truck Practice
12:40pm – 1:20pm            Late Model Stock Car Practice
1:25pm – 1:35pm                Bandolero Practice
1:40am – 1:50pm                 Legend Practice
1:55pm – 2:25pm                     Super Truck Practice
2:30pm – 2:50pm             Late Model Stock Car Practice
– 2:50pm                             Release Late Model Stock Car qualifying tires to each pit area
2:55pm – 3:05pm                Bandolero Practice (Fastest Lap in this Practice will be your Qualifying)
3:10am – 3:20pm                 Legend Practice (Fastest Lap in this Practice will be your Qualifying)
3:25pm – 3:35pm                 Super Truck Practice (Fastest Lap in this Practice will be your Qualifying)
3:40pm – 4:10pm All Late Model Stock Cars to the scales. Once weighing is complete proceed to the back stretch where  we will line up for qualifying. Then we will move to pit road
4:10pm – 4:45pm                 EURO Qualifying Late Model Stock Cars Groups of 4 for 3 laps. Lock in Top 20 Fastest
4:55pm – 5:05pm                 2nd Qualifying round Late Model Stock Cars 10 Fastest will advance to the Feature
5:10pm – 5:20pm                 3rd  Qualifying round Late Model Stock Cars 10 Fastest will advance to the Feature
5:15pm – 5:25pm                 Pre-Race
5:30pm – 5:50pm                 Bandolero 30 Lap Race or 20 Minute Time Limit
6:00pm – 6:20pm                 Legend 40 Lap Race or 20 Minute Time Limit
6:30pm – 7:15pm                     Super Truck 75 Lap Race or 45 Minute Time Limit
7:30pm                                  Driver Intro
7:45pm                                                  SC-400 Late Model Stock Car 200 Laps Race (3 Stages)

The SC-400 Late Model Race will be run in three stages.

  1. 1st Stage is 75 Laps
  2. 2nd Stage is 75 Laps
  3. Final 50 Lap “Terry Evans Shootout”

Details

Start:
November 18 @ 8:00 am
End:
November 19 @ 5:00 pm
Cost:
$30.00
Website:
fmspeedway.com

Organizer

Speedway Plus Production,LLC
Phone:
843-919-0586
Email:
Stevez@www.fmspeedway.com
View Organizer Website

Venue

Florence Motor Speedway
836 East Smith Street
Florence, SC 29161 United States
+ Google Map
Phone:
843-919-0586
View Venue Website